Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 734754, 9 pages
http://dx.doi.org/10.1155/2012/734754
Research Article

Guaranteed Cost Control Design of 4D Lorenz-Stenflo Chaotic System via T-S Fuzzy Approach

Department of Electrical Engineering, Far East University, Tainan 74448, Taiwan

Received 12 January 2012; Accepted 12 March 2012

Academic Editor: Recai Kilic

Copyright © 2012 Yi-You Hou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. H. Chowdhury and I. Hashim, “Application of multistage homotopy-perturbation method for the solutions of the Chen system,” Nonlinear Analysis, vol. 10, no. 1, pp. 381–391, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. U. E. Vincent, “Synchronization of identical and non-identical 4-D chaotic systems using active control,” Chaos, Solitons and Fractals, vol. 37, no. 4, pp. 1065–1075, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. Kurt and M. Canturk, “Chaotic dynamics of resistively coupled DC-driven distinct Josephson junctions and the effects of circuit parameters,” Physica D, vol. 238, pp. 2229–2237, 2009. View at Google Scholar
  4. T. Gao, Q. Gu, and S. Emmanuel, “A novel image authentication scheme based on hyper-chaotic cell neural network,” Chaos, Solitons & Fractals, vol. 42, pp. 548–553, 2009. View at Google Scholar
  5. A. Loría, “Control of the new 4th-order hyper-chaotic system with one input,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 6, pp. 1621–1630, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Pang and Y. Liu, “A new hyperchaotic system from the Lü system and its control,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2775–2789, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Gökdoğan, M. Merdan, and A. Yildirim, “The modified algorithm for the differential transform method to solution of Genesio systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 45–51, 2012. View at Publisher · View at Google Scholar
  8. Y. Yu and H.-X. Li, “Adaptive hybrid projective synchronization of uncertain chaotic systems based on backstepping design,” Nonlinear Analysis, vol. 12, no. 1, pp. 388–393, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. Zhu, “Feedback control methods for stabilizing unstable equilibrium points in a new chaotic system,” Nonlinear Analysis, vol. 71, no. 7-8, pp. 2441–2446, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J.-S. Lin and J.-J. Yan, “Adaptive synchronization for two identical generalized Lorenz chaotic systems via a single controller,” Nonlinear Analysis, vol. 10, no. 2, pp. 1151–1159, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Zhu and B. Cui, “Stabilization and synchronization of chaotic systems via intermittent control,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3577–3586, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H.-T. Yau and C.-S. Shieh, “Chaos synchronization using fuzzy logic controller,” Nonlinear Analysis, vol. 9, no. 4, pp. 1800–1810, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Gökdoğan, A. Yildirim, and M. Merdan, “Solving a fractional order model of HIV infection of CD4+ T cells,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2132–2138, 2011. View at Publisher · View at Google Scholar
  14. T. Takagi and M. Sugeno, “Stability and stabilizability of fuzzy-neural linear control systems,” IEEE Transactions on Fuzzy Systems, vol. 3, pp. 438–447, 1995. View at Google Scholar
  15. C. Hu, H. Jiang, and Z. Teng, “General impulsive control of chaotic systems based on a TS fuzzy model,” Fuzzy Sets and Systems, vol. 174, pp. 66–82, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. F. Liu, M. Wu, Y. He, and R. Yokoyama, “New delay-dependent stability criteria for T-S fuzzy systems with time-varying delay,” Fuzzy Sets and Systems, vol. 161, no. 15, pp. 2033–2042, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. W. Y. Wang, Y. H. Chien, Y. G. Leu, and T. T. Lee, “Adaptive T–S fuzzy-neural modeling and control for general MIMO unknown nonaffine nonlinear systems using projection update laws,” Automatica, vol. 46, pp. 852–863, 2010. View at Google Scholar
  18. R. Rajesh and M. R. Kaimal, “T–S fuzzy model with nonlinear consequence and PDC controller for a class of nonlinear control systems,” Applied Soft Computing, vol. 7, pp. 772–782, 2007. View at Google Scholar
  19. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1994.